T Nation

Bizarre Effect on Sleep After Injection


#1

Only on the days I inject my test cypionate right before sleep, I've noticed a strange side effect:time distortion. I'll wake after 2 hours of sleep and will feel as if I've slept four or more hours,only to be perplexed when I check the alarm clock. Happens a few more times before I finally wake. Been on TRT 2 + years, anyone else have this side effect? Any theories?(apart from creeping insanity?)


#2

Ive noticed this too...I'll wake up at 4:30 in the morning feeeling like Ive just gotten a full nights sleep (after falling asleep at 1 or so)...no good explanation for it though, except maybe your metabolism is rising so quickly that you awake from your slumber with an adrenaline like effect due to the metabolic rise...

Obviously you could likely prevent this by shooting earlier in the day


#3

Thanks VTBalla, good to know I'm not the only one.


#4

You're not crazy. If I pin at night - anywhere close to bedtime - I have trouble sleeping. I'll wake up and ready to go, like you mentioned. I try to pin in the late afternoon when I get home from the gym/work.